# SDR 2024FA0000292

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: General aviation
- Aircraft: N688QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 14,829 hours, 9,851 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Part time: 14,829 hours, 9,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON THE COVE, LEFT AND RIGHT OF THE VERTICAL SKIN. THE NETJETS REQUEST FOR TECHNICAL SERVICES (RFTS) RFTS-110558 REV. 0 DATED APRIL 04, 2024 WAS ACCOMPLISHED TO REPAIR THE COVE, LEFT AND RIGHT OF THE VERTICAL SKIN.
